# SDR CALA2014040800431

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 64,430 hours, 14,228 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AUX PITOT EICAS MESSAGE.  REMOVED RT AUX PITOT PROBE.  INSTALLED RT AUX PITOT PROBE IAW AMM 34-11-01-024-044.  OPERATIONS CHECKED GOOD, LEAK TEST PASSED IAW AMM 34-11-00-735-175.
